| Model Number |
490101 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 5 : five (5) patients have had iv lines ruptures.Assessment: nicu patients requiring a large volume continuous infusion (ivf, tpn etc.), a space pump burette set is used for the iv assembly.Nicu staff have observed and recognized frequent pump alarms indicating air in the tubing.
Additional Manufacturer Narrative
Event 5: this report has been identified as b.Braun medical internal report number 400557323.No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.The actual defective device is a valuable tool in investigating the cause of this incident.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.